MathSciNet Relay Station
MathSciNet bibliographic data
MR1707189 20C20 (20G40)
An, Jianbei Dade's invariant conjecture for general linear and unitary groups in non-defining characteristics. Trans. Amer. Math. Soc. 353 (2001), no. 1, 365–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement